Detchat Samart
Detchat Samart
Department of Mathematics, Burapha University
Подтвержден адрес электронной почты в домене buu.ac.th - Главная страница
Название
Процитировано
Процитировано
Год
Three-variable Mahler measures and special values of modular and Dirichlet L-series
D Samart
The Ramanujan Journal 32 (2), 245-268, 2013
162013
Feynman integrals and critical modular -values
D Samart
arXiv preprint arXiv:1511.07947, 2015
82015
Further explorations of Boyd's conjectures and a conductor 21 elliptic curve
M Lalín, D Samart, W Zudilin
Journal of the London Mathematical Society 93 (2), 341-360, 2016
72016
Mahler Measures as Linear Combinations of L–values of Multiple Modular Forms
D Samart
Canadian Journal of Mathematics 67 (2), 424-449, 2015
62015
The Mahler measure of a Calabi–Yau threefold and special $$$$-values
MA Papanikolas, MD Rogers, D Samart
Mathematische Zeitschrift 276 (3-4), 1151-1163, 2014
62014
Mahler measures of a family of non-tempered polynomials and Boyd’s conjectures
Y Meemark, D Samart
Research in the Mathematical Sciences 7 (1), 1, 2020
42020
The elliptic trilogarithm and Mahler measures of K3 surfaces
D Samart
Forum Mathematicum 28 (3), 405-423, 2016
42016
A functional identity for Mahler measures of non-tempered polynomials
D Samart
Integral Transforms and Special Functions, 1-12, 2020
22020
A polyharmonic Maass form of depth 3/2 for SL2 (Z)
S Ahlgren, N Andersen, D Samart
Journal of Mathematical Analysis and Applications 468 (2), 1018-1042, 2018
22018
Mahler measures of hypergeometric families of Calabi-Yau varieties
D Samart
12014
Kronecker’s Jugendtraum
P Breiding, D Samart
International Summer School on Number Theory, Penn-State, 2012
12012
On polynomials generated by the hyper-Fibonacci numbers.
J Boonyarak, D SAMART
Burapha University, 2020
2020
ON A NONCRITICAL SYMMETRIC SQUARE -VALUE OF THE CONGRUENT NUMBER ELLIPTIC …
D Samart
Bulletin of the Australian Mathematical Society 101 (1), 13-22, 2020
2020
A note on cusp forms as p-adic limits
S Ahlgren, D Samart
Journal of Number Theory 168, 360-373, 2016
2016
conjectures and a conductor 21 elliptic curve” Published in Journal of the London Mathematical Society,(2016)
M Lalín, D Samart, W Zudilin
2015
Waring’s Problem and the Circle Method
D Samart
2010
Quadratic Reciprocity Law: History and Generalizations
D Samart
2009
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–17